# SDR 2003FA0000332

- Difficulty date: March 17, 2003
- Submitted: March 28, 2003
- Operation: General aviation
- Aircraft: N411CF
- Make and model: Piper PA-31-300
- Aircraft serial: 31339
- Engine: Lyc IO540M1A5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Plug
- Part number: STD1339
- Condition: Undertorqued
- Location: Oil Pump Body
- Part time: 60 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COMPLIANCE WITH MFG SB 555, OIL PUMP BODY PLUG INSPECTION, BOTH ENGINES CHECKED AND FOUND UNDERTORQUED.  RETORQUED IAW SB.  RETURNED TO SERVICE WITHOUT INCIDENT.  (SHOULD MAKE MANDITORY AD)
